# SDR CALA2023010600038

- Difficulty date: January 6, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 105,922 hours, 22,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Damaged
- Location: Fwd Of Dr 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ENTRY STAND BLEW WITH SEVERE WEATHER AND IMPACTED THE FUSELAGE FWD OF DOOR 2L REMOVAL OF EXSISTING DOUBLER LEFT SIDE FUESLAGE APPROX. STATION REMOVED 4 ROWS OF RIVETS AT BOTTOM OF DOUBLER. REMOVED ALL FASTENERS ON DOUBLER AND REMOVED DOUBLER. REMOVED FWD CARGO COMPARTMENT  LH SIDEWALL PANELS, 121BW, 121DW 620 AND 121EW ACCOMPLISHED STEP 2 AND 5 REF AVO10293 INCORRECT INFORMATION ENTERED ON ABOVE CUT OUT EXISTING FASTENER HOLES,OIL CANNED SKIN AND DAMAGE AT CLEANED UP TRIMOUT AND DEBURRED EDGES, ITEM 5, REF AVO10295. STARTED REMOVING FASTENERS TO ACCOMPLISH SRM 53-30-01-2R-2 STA. 620 REPAIR REF AVO 10295 STEP 5. CUT OUT NEEDS TO BE REPAIR 2. CLEANED UP. CUT OUT SKIN FROM APPROX STA 590 TO 630 LAP TO LAP . REF SRM CLEANED UP CUTOUT AND DEBURRED.  REF SRM 53-30-01-2R-REPAIR 2. ACOMPLISHED HFEC INSPECTION ALONG CUT EDGES OF REPAIR AREA, NO ACCOMPLISHED HFEC INSPECTION OF ALL INITIAL FASTENER HOLES IN 53-30-01-2R-2. CUT OUT NEEDS TO BE CLEANED UP CRACKS NOTED. REF NDT PART 6, 51-00-19 REPAIR AREA REF. NDT PART 6, 51-00-16 FOUND APROXIMATELY 80 EACH OPEN HOLES WITH ANOMOLIES,( BURS, ROUGH EDGES,OBLONG HOLES, OR MINOR CRAMCKING) WORKED WITH INSPECTION TO CLEAN UP SOME HOLES WITH ANOMALIS HFEC READINGS.  STILL MANY TO CLEAN UP.  STARTED TO TRIM NEW SKIN TO FIT. REF SRM 53-30-01-2R-2, REPAIR 2. TRIMMED SKIN TO FIT IN AREA OF REMOVED SKIN.  STARTED PICKING UP HOLES.  REMOVED 2 EACH INTERCOSTALS FOR ACCESS AT STA 580 TO STA 600 AND STA 600 TO STA 620. CONTINUED PICKING UP HOLES. PER SRM
